Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Yellow Eyes
Jan 5, 2006

I was wondering if it normal for the whites of my eyes to turn yellow? My parents and friends have all been telling me that my eyes are yellow. My body was fighting off the primary infection a few weeks ago and I went through all the symptoms 3 weeks ago

Response from Dr. Henry

Yellow eyes are often due to jaundice from elevated bilirubin levels. That is often due to hepatitis or some other liver problem. You made need to have your liver evaluated. Primary HIV infection generally does not cause hepatitis but rarely can. Some HIV meds (such as atazanavir) can cause jaundice. KHKH



Previous
Lipodystrophy studies?
Next
Serodiscordant

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement